I just put in 'signs of over-medication' and saw your post. My Mum (85) has been having trouble with her vocal chords for some time now and no real solution has come from a visit to Ear Nose Throat Specialist.I would say her voice is 'raspy' like yours. Mum also has reddish spots on her shin area which I've noticed recently. I'm alarmed by these because in 2002 the same reddish spots were put down to over-medication...why don't the doctors notice these things?!
Mum takes Acimax 20mg, Allopurinol 100mg, Caltrate +D 600mg, Digoxin 62.5mg, Evista 60mg, Frusemide 40mg, Isoptin SR 240mg, Macu-vision, Marevan 1mg+ Marevan 3mg. I think it would be really good if someone, a doctor or chemist/pharmacist for example, went through medications thoroughly to check if there is any possibility of a clash between any of them, especially when someone is taking so many different ones...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.